Yıl 2017, Cilt 46, Sayı 5, Sayfalar 865 - 874 2017-10-01

Investigating an overdetermined system of linear equations by using convex functions

Zlatko Pavic [1] , Vedran Novoselac [2]

7 22

The paper studies the application of convex functions in order to prove the existence of optimal solutions of an overdetermined system of linear
equations. The study approaches the problem by using even convex functions instead of projections. The research also relies on some special
properties of unbounded convex sets, and the lower level sets of continuous functions.
overdetermined system, convex function, global minimum
  • P. Bloomeld, W. Steiger, Least Absolute Deviations: Theory, Applications and Algorithms, Birkhauser Basel, 1983.
  • M. Fiedler, J. Nedoma, J. Ramik, J. Rohn, K. Zimmermann, Linear Optimization Problems with Inexact Data, Springer-Verlag US, 2006.
  • B. Grünbaum, Convex Polytopes (Second Edition), Springer-Verlag, New York, 2003.
  • C. P. Niculescu, L. E. Persson, Convex Functions and Their Applications, Springer Science+ Business Media New York, 2006.
  • M. R. Osborne, Finite Algorithms in Optimization and Data Analysis, John Wiley & Sons New York, 1985.
  • R. W. Owens, V. P. Sreedharan, Algorithms for solving overdetermined systems of linear equations in the lp-metric, 0 < p < 1, J. Approx. Theory, 24 (1978), 1-17.
  • Z. Pavi¢, Extension of Jensen's inequality to ane combinations, J. Inequal. Appl., 2014 (2014), Article ID 298.
  • Z. Pavi¢, Improvements of the Hermite-Hadamard inequality, J. Inequal. Appl., 2015 (2015), Article ID 222.
  • A. W. Roberts, D. E. Varberg, Convex Functions, Academic Press New York and London, 1973.
  • J. A. Sethian, Level Set Methods and Fast Marching Methods, Cambridge University Press, 1999.
  • C. Udrişte, Convex Functions and Optimization Methods on Riemannian Manifolds, Kluwer Academic Publishers, Dordrecht, 1994.
  • G. Williams, Overdetermined systems of linear equations, Amer. Math. Monthly, 97 (1990), 511-513.
Birincil Dil en
Konular Matematik
Dergi Bölümü Matematik
Yazarlar

Yazar: Zlatko Pavic (Sorumlu Yazar)

Yazar: Vedran Novoselac

Bibtex @araştırma makalesi { hujms446422, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {1303-5010}, address = {Hacettepe Üniversitesi}, year = {2017}, volume = {46}, pages = {865 - 874}, doi = {}, title = {Investigating an overdetermined system of linear equations by using convex functions}, key = {cite}, author = {Pavic, Zlatko and Novoselac, Vedran} }
APA Pavic, Z , Novoselac, V . (2017). Investigating an overdetermined system of linear equations by using convex functions. Hacettepe Journal of Mathematics and Statistics, 46 (5), 865-874. Retrieved from http://dergipark.gov.tr/hujms/issue/38493/446422
MLA Pavic, Z , Novoselac, V . "Investigating an overdetermined system of linear equations by using convex functions". Hacettepe Journal of Mathematics and Statistics 46 (2017): 865-874 <http://dergipark.gov.tr/hujms/issue/38493/446422>
Chicago Pavic, Z , Novoselac, V . "Investigating an overdetermined system of linear equations by using convex functions". Hacettepe Journal of Mathematics and Statistics 46 (2017): 865-874
RIS TY - JOUR T1 - Investigating an overdetermined system of linear equations by using convex functions AU - Zlatko Pavic , Vedran Novoselac Y1 - 2017 PY - 2017 N1 - DO - T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 865 EP - 874 VL - 46 IS - 5 SN - 1303-5010- M3 - UR - Y2 - 2016 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Investigating an overdetermined system of linear equations by using convex functions %A Zlatko Pavic , Vedran Novoselac %T Investigating an overdetermined system of linear equations by using convex functions %D 2017 %J Hacettepe Journal of Mathematics and Statistics %P 1303-5010- %V 46 %N 5 %R %U
ISNAD Pavic, Zlatko , Novoselac, Vedran . "Investigating an overdetermined system of linear equations by using convex functions". Hacettepe Journal of Mathematics and Statistics 46 / 5 (Ekim 2017): 865-874.